Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Borel theorem and its generalizations


Author: T. H. Hildebrandt
Journal: Bull. Amer. Math. Soc. 32 (1926), 423-474
Errata: Volume XXXII: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 760--760
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 649--692
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 852--856
MathSciNet review: 1561252
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04238-5